# SDR USAA040332

- Difficulty date: June 8, 2004
- Submitted: July 19, 2004
- Operation: Air carrier
- Aircraft: N709UW
- Make and model: Airbus A319-112
- Aircraft serial: 0997
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Plate
- Part number: D5348015800400
- Condition: Corroded
- Location: Fuselage
- Part time: 16,153 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - FOUND PLATE ASSEMBLY CORRODED 4 INCHES BY .50 INCH BY .020 INCH AREA, Y1732, -Z240, FRAME 66.  INSTALLED NEW PLATE ASSEMBLY PER SRM 53-12-00.  (M)
